# SDR EIA2006264

- Difficulty date: October 4, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 100,173 hours, 23,182 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER CHORD AT FRONT SPAR STATION 1410 CORRODED.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR PARTS PER ECRA 479-57-215-2 AND B747 SRM 57-30-03, FIG 4 & 9.
